# SDR 95ZZZX3494

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A3B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Part number: 15F1995736
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED 3 EACH PUSH ROD ASSEMBLIES FROM DISTRIBUTOR.  PUSH ROD ASSEMBLY HAS EXCESSIVE WEATHERING CORROSION AND PITTING ON THE OUTER SURFACE ON THE RODS.  REFERENCED TO THE VENDOR FOR INSPECTION AND DISPATCH.  ROD ASSEMBLIES WERE NOT PRESERVED IN ANY TYPE OF ANTI-CORROSION PACKING.
